EconPapers    
Economics at your fingertips  
 

Asymptotics for random effects models with serial correlation

Jimmy Skoglund () and Sune Karlsson ()
Additional contact information
Jimmy Skoglund: Department of Economic Statistics, Stockholm School of Economics

No A6-1, 10th International Conference on Panel Data, Berlin, July 5-6, 2002 from International Conferences on Panel Data

Abstract: This paper considers the large sample behavior of the maximum likelihood estimator of random effects models. Consistent estimation and asymptotic normality as N and/or T grows large is established for a comprehensive specification which allows for serial correlation in the form of AR(1) for the idiosyncratic or time-specific error component. The consistency and asymptotic normality properties of all commonly used random effects models are obtained as special cases of the comprehensive model. When N or T \rightarrow \infty only a subset of the parameters are consistent and asymptotic normality is established for the consistent subsets.

Keywords: Panel data; error components; consistency; asymptotic normality; maximum likelihood. (search for similar items in EconPapers)
JEL-codes: C12 C13 C23 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-ets
Date: 2002-03
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://econpapers.repec.org/cpd/2002/17_Karlsson.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:cpd:pd2002:a6-1

Access Statistics for this paper

More papers in 10th International Conference on Panel Data, Berlin, July 5-6, 2002 from International Conferences on Panel Data
Series data maintained by Sune Karlsson ().

 
Page updated 2017-08-22
Handle: RePEc:cpd:pd2002:a6-1